# SDR ASMF202110005

- Difficulty date: July 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 25,454 hours, 9,629 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A BIRD STRIKE ON LEFT WING. MAINTENANCE PERSONNEL PERFORMED A BIRD STRIKE INSPECTION IAW AMM TASK 05-51-18-210-801, DETECTING DAMAGES IN LEFT OUTBOARD TRAILING EDGE AFT FLAP LOWER SKIN; FIVE DENTS ON LEFT OUTBOARD TRAILING EDGE AFT FLAP LOWER SKIN ON STA 136.83. THE WO’S 7662557, 7662559, 7662635, 7662641 AND 7664431 WERE ISSUED TO PERFORM PERMANENT REPAIR; REPAIRS PROVISIONAL ON TRAILING EDGE FLAP AND LEFT OUT BOARD TRAILING EDGE AFTER FLAPS LOWER SKIN WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0311-02B; DENTS AT FLAP LOWER SKIN, ON STA 136.83 WERE FILLED IAW SRM 57-53-01-1A-4, ALLOWABLE DAMAGE 4, PARAGRAPH 4.A.(3)(A)(1) AND BRACKET (3) ITEM 2(A), SRM 51-70-01 AND MESSAGE BOEING NUMBER AMX-AMX-21-0311-02B, ALL CORRECT
